# SDR SWAA2022110465684

- Difficulty date: October 28, 2022
- Submitted: November 4, 2022
- Operation: Air carrier
- Aircraft: N219WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32490
- Aircraft time: 57,986 hours, 34,691 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT A24-52 MID CABIN FLOOR BOARD PANEL 231ZF HAS PULLED COMPOSITE FIBERS ON UPPER SIDE OF PANEL. / [01] MID CABIN FLOOR BOARD 231ZF REPLACED BY FABRICATION OF NEW PANEL ON NON-ROUTINE #TTG8Q000FS2GY.;[02] VERIFIED STEPS
